Martin Sambarino
Martin Sambarino
Centro de Matemática, Facultad de Ciencias, Universidad de la República del Uruguay
Verified email at cmat.edu.uy
TitleCited byYear
Homoclinic tangencies and hyperbolicity for surface diffeomorphisms
ER Pujals, M Sambarino
Annals of Mathematics 151 (3), 961-1023, 2000
2752000
Topologically mixing hypercyclic operators
G Costakis, M Sambarino
Proceedings of the American Mathematical Society 132 (2), 385-389, 2004
1002004
Genericity of wild holomorphic functions and common hypercyclic vectors
G Costakis, M Sambarino
Advances in Mathematics 182 (2), 278-306, 2004
702004
On the dynamics of dominated splitting
ER Pujals, M Sambarino
Annals of mathematics, 675-739, 2009
492009
Maximal entropy measures for certain partially hyperbolic, derived from Anosov systems
J Buzzi, T Fisher, M Sambarino, C Vásquez
Ergodic theory and dynamical systems 32 (1), 63-79, 2012
472012
On C^ 1-persistently expansive homoclinic classes
M Sambarino, J Vieitez
Discrete and Continuous Dynamical Systems 14 (3), 465, 2006
392006
A sufficient condition for robustly minimal foliations
ER Pujals, M Sambarino
Ergodic Theory and Dynamical Systems 26 (1), 281-289, 2006
392006
Destroying horseshoes via heterodimensional cycles: generating bifurcations inside homoclinic classes
LJ Díaz, V Horita, I Rios, M Sambarino
Ergodic Theory and Dynamical Systems 29 (2), 433-474, 2009
342009
Partial hyperbolicity and homoclinic tangencies
S Crovisier, M Sambarino, D Yang
Journal of the European Mathematical Society 17 (1), 1-49, 2015
262015
On homoclinic tangencies, hyperbolicity, creation of homoclinic orbits and variation of entropy
ER Pujals, M Sambarino
Nonlinearity 13 (3), 921, 2000
262000
Pinball billiards with dominated splitting
R Markarian, EJ Pujals, M Sambarino
Ergodic Theory and Dynamical Systems 30 (6), 1757-1786, 2010
252010
Integrability on codimension one dominated splitting
ER Pujals*, M Sambarino
Bulletin of the Brazilian Mathematical Society 38 (1), 1-19, 2007
242007
Homoclinic bifurcations, dominated splitting, and robust transitivity
ER Pujals, M Sambarino
Handbook of dynamical systems 1, 327-378, 2006
232006
Robustly expansive codimension-one homoclinic classes are hyperbolic
MJ Pacífico, ER Pujals, M Sambarino, JL Vieitez
Ergodic Theory and Dynamical Systems 29 (1), 179-200, 2009
222009
Dynamical coherence of partially hyperbolic diffeomorphisms of tori isotopic to Anosov
T Fisher, R Potrie, M Sambarino
Mathematische Zeitschrift 278 (1-2), 149-168, 2014
212014
Density of hyperbolicity and tangencies in sectional dissipative regions
ER Pujals, M Sambarino
Annales de l'IHP Analyse non linéaire 26 (5), 1971-2000, 2009
162009
On the dynamics of dominated splitting
ER Pujals, M Sambarino
162003
A (short) survey on dominated splittings
M Sambarino
Mathematical congress of the Americas 656, 149-183, 2016
132016
Codimension one generic homoclinic classes with interior
R Potrie, M Sambarino
Bulletin of the Brazilian Mathematical Society, New Series 41 (1), 125-138, 2010
132010
Hyperbolicity of the extremal bundles
S Crovisier, E Pujals, M Sambarino
preparation (cit. on p. 2064), 0
12
The system can't perform the operation now. Try again later.
Articles 1–20